# SDR DALA2019022531193

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 49,994 hours, 34,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT ROW 20 AFT TO LAVS AND AFT OVERWING UPPER LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY POWER SUPPLY PACKS AT STA 726 (ROW 20), STA 803 (ROW 22), AND STA 879 (ROW 25) PER B717 AMM 33-51. OPERATIONAL CHECK IS GOOD. (LP #5528031)
